MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CSE TRAY

MEDLINE INDUSTRIES, LP MEDLINE; CSE TRAY
Catalog Number PAIN2304
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, the tray was being used on l&d patients for a combined spinal/epidural procedure and the catheter could not be inserted fully into the connector.There was no serious injury or follow-up care needed per the facility, but there was delayed/reduced administration since it was just infusing into the bed instead of through the catheter due to the disconnect.
 
Additional Manufacturer Narrative
According to the facility, the tray was being used on l&d patients for a combined spinal/epidural procedure and the catheter could not be inserted fully into the connector.There was no serious injury or follow-up care needed per the facility, but there was delayed/reduced administration since it was just infusing into the bed instead of through the catheter due to the disconnect.They opened other pain 2304 trays to obtain replacement items.The procedures have been completed and there was no lasting impact to patients.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
CSE TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key24022063
Report Number1417592-2026-00023
Device Sequence Number10554780
Product Code OFT
UDI-Device Identifier10198459478291
UDI-Public10198459478291
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN2304
Device Lot Number25JLA026
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale